# SDR REXA2019112621649

- Difficulty date: October 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE AT CROSSBEAM FS280 BTWN. RBL9 TO LBL9.(CPAX)(TCI :(53-10-219)
CORROSION LEVEL 2. FLOOR PANEL SUPPORT ANGLE STA. FS=280 BETWEEN 9LBL/9RBL AT COCKPIT. WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 PAR. 6. C. AND CRJ900 SRM 51-42-20-001-001-A01 PAR. 6. C.
